Jump to content
Fausto33

Fausto33: anhedonia due to antipsychotics

Recommended Posts

Fausto33

Hi guy, i tell my history, i take 1 injection of paliperidone and 4 weeks pills of risperidone, i suffer from severe side effect…. unable to thoughts, unable to have emotions, libido, imagination its very very sick … i lose hope i stop medication since 7 month, 7 month later the side effect Don't go away.. anyone who have hope or suffer with this same **** best wishes.

Share this post


Link to post
Gridley

Hello, Fausto33, and welcome to SA.

 

Unfortunately, the negative effects of these drugs, whether from withdrawal or an adverse reaction (the results are very similar) can last a long time.  Do not lose hope: these symptom eventually improve, but it will take much longer than you would like and that it will be a frustrating experience.  The following link on how long withdrawal takes will give you some information about time frame.

 

How Long Is Withdrawal Going to Take? 

 

Emotional anesthesia, such as the symptoms you describe, is a very common effect of psychiatric drugs. Please stay as calm as possible about this, it will very gradually fade away.

 

 
We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Please research all supplements first and only add in one at a time and at a low dose in case you do experience problems.
 
Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 
  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.
Please continue to use this thread to document your taper and to ask questions. 
 
 
 
 
 
 
Edited by Gridley

Gridley Introduction

 

Lexapro 20 mg since 2004.  Began taper using Brassmonkey slide Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Current from Aug 13, 2020 at 0.1mg

Taper is 99.5% complete.

 

Lorazepam 1 mg 1986-1991 CT, resumed a few months later. CT 2000.  1 mg 2011-2016.  Sept, 2016 increased to 0.5 X 3 in split dose. Sept. 2019 increased to 0.625 X 3 after crossover to new brand

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 15mg.  Aug 2016, discovered SA, updosed to 25mg and holding.  Taper is 66% complete.  

  

Supplements: omega, vitamins C, E and D3, magnesium glycinate, probiotic, melatonin .33mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Share this post


Link to post
laydefish

Hi @Fausto33 & Welcome to the Group!  Hang in there, things do get better!

 


2 years Drug History Prior to Tapering:

Between 2011 & 2018 I had approximately 58 dose changes between the 4 main medications I took as well as 14 new medications add & taken away.

Prozac (Fluoxetine):(Aug 2016-Dec 2016: 60MG),(June 2017-Nov 2017: 60MG),(Dec 2017: 80MG),(June 2017-Sept 2 2018: 60MG),(Sept 3 2018-Sept 5 2018: 40MG),(Sept 6 2018-Sept 8 2018: 20MG),(Sept 9 2018: 0MG).

Cymbalta:(Jan 2017-May 2017: 60MG).

Cyclobenzaprine: (Aug 2016: 30MG,(Feb 2017: 30MG).

Diazepam (Valium):(Aug 2016-Sept 15 2016: 30MG),(Sept 16 2016-Oct 2017: 15MG),(Nov 2017-Aug 19 2018: 6MG),(Aug 20 2018: 0MG).

Gabapentin:(Aug 2016-Aug 3 2018: 2400MG),(Aug 4 2018-March 26 2019: 2000MG),(March 27 2019-March 30 2019: 1600MG),(May 1 2019: 2000MG)

Hydrocodone:(Aug 2016-Oct 2016: 10-325/4daily),(Nov 2016-Feb 2017: 10-325/3daily),(March 2017-April 2017: 5-325/4daily),(May 2017-April 2018: 10-325/3daily),(June 2018-Aug 25 2018: 10-325/5daily),(Aug 26 2018-Sept 2 2018: 4.5daily),(Sept 3 2018-Sept 10 2018: 10-325/4daily),(Sept 11 2018-Sept 18 2018: 10-325/3daily),(Sept 19 2018-May 1 2019: 10-325/3.5 daily).

Oxycodone: May 2018: 10-325MG/4daily). 

Please see my Intro for full drug history.

         **Forgive Yourself For Not Knowing What You Didn't Know Before You Knew It!  -Maya Angelou/

Share this post


Link to post
Griqua

It can take a long time to recover from injections 


Risperdal 3 mg 2014-2015

Abilify 10 mg 2015-2017

Risperdal consta 37,5 mg 2017

Latuda 37 mg 2018

Share this post


Link to post
Fausto33

Blank mindset, no inner monologue at all, no emotions and libido.. Its crazy side effect.. i scared of the permanent .. a man who have all of this ****** side effect heal ? recovery stories of this side effect.. A empty mind i really really disgusting.

 

 

Edited by Songbird
mask expletive

Share this post


Link to post
UnfoldingSky

Hi Fausto, I had a blank mind and no inner monologue as well and I did recover.  Don't lose hope. 


I am not a medical professional and nothing I say is a medical opinion or meant to be medical advice, please seek a competent and trusted medical professional to consult for all medical decisions.

 

Share this post


Link to post
Griqua

What's your story @UnfoldingSky ?


Risperdal 3 mg 2014-2015

Abilify 10 mg 2015-2017

Risperdal consta 37,5 mg 2017

Latuda 37 mg 2018

Share this post


Link to post
Fausto33

9 month 1 weeks no improvement at all its crazy.. i lose hope, i scared to death because i Don't llive a life like that.. i need to feel love for my family .. best wishes of anhédonia symptom man

 

Fausto33-- I have edited your post to remove the statement about harming your doctor.  Such statements are not allowed on this site for a number of reasons.  We are all very frustrated and angery with the medical community but we can not be making these kinds of statements on the public forum. Thank you for your cooperation in your future posts.

 

Brassmonkey

Edited by brassmonkey
Removed inappropriate material

Share this post


Link to post
Altostrata

Fausto, is emotional anesthesia your only symptom? What does it feel like?

 

How are you sleeping?


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post
Fausto33

Emotionnal flatness, no inner monologue "thoughts", no libido, my penis Don't orgasm correctly crazy.. anéjaculation… my sleep is *****, i sleep but i not sleep with dopamine brain

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy